Thread: to much arimidex?
10-15-2003, 11:11 AM #1New Member
- Join Date
- Jul 2003
to much arimidex?
Hay here's my cycle:
-Sust. 250 mg (500 mg a week) 2 shots a week
-Deca 300 mg
-here's my problem I have been shitting water bascially for like 3 or 4 days now and have lost 3 pounds of water weight. I have been on this cycle for week and 1/2. Before I started shitting I had gained 5 pounds in over a week. now I lost three pounds and have only two pouns to show for my cycle.
-am I taking to much arimidex? I have some nolvadex coming in about a week should I just get off arimidex when nolvadex comes in. I'm not real pron to gyno. Thanks for the help.
10-15-2003, 11:42 AM #2
I assume when you say shitting water you are not speaking literally although if you are then it sounds like you are sick and it has nothing to do with arimidex . Since water weight isn't muscle gain what difference does it make whether you lost three pounds. I never use the scale to determine the success of a cycle. I have lost weight on cycles I have considered very successful. If for some reason water weight is what you want then get off anti-e's and use dbol or anadrol .
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)